# SDR AALA202504240038

- Difficulty date: January 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,238 hours, 40,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410208
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXESTING REPAIR FOUND 8" X 8", FR 62 TO FR63 AND STR 41L TO 42L. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON REAR FUSELAGE SKIN BETWEEN FR 62 TO FR63 AND STR 40LH TO STR 43LH IAW EA 362800 FOR MON REFER TO NCN 5030926.
